Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 55, NWS Bismarck, ND

June 13, 2012Grant County, Hettinger County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 13, 2012, 6:30 PM MDT for Grant County, Hettinger County, Morton County, North Dakota. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2012, 6:30 PM MDT (00:30 UTC)
Expired
Jun 13, 2012, 7:30 PM MDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, ND, Hettinger County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 61 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:35 PM MDTHAIL 1Heart Butte Dam, NDBRIEF HEAVY HAIL THEN RAIN.
Jun 13, 6:55 PM MDTHAIL 1.5Almont, NDNICKEL TO PING PONG BALL SIZE HAIL. ON GOING DURING CALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:26 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1942 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WUUS53 KBIS 140030
SVRBIS
NDC037-041-059-140130-
/O.NEW.KBIS.SV.W.0055.120614T0030Z-120614T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
630 PM MDT WED JUN 13 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  SOUTHEASTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA

* UNTIL 730 PM MDT/830 PM CDT/.

* AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HEART BUTTE DAM...OR 50 MILES SOUTHEAST OF DICKINSON...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEART BUTTE DAM...CARSON...LARK...FLASHER...ALMONT...NEW SALEM...
  JUDSON AND SWEET BRIAR LAKE.

THOSE NEAR LAKE TSCHIDA ARE IN THE PATH OF THIS STORM AND SHOULD 
PREPARE FOR DANGEROUS WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4699 10134 4655 10089 4612 10184 4640 10224
TIME...MOT...LOC 0030Z 230DEG 34KT 4656 10183
WIND...HAIL 60MPH 1.00IN

$$

KINNEY
4 follow-up statements
922 
WWUS53 KBIS 140039
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
739 PM CDT WED JUN 13 2012

NDC037-041-059-140130-
/O.CON.KBIS.SV.W.0055.000000T0000Z-120614T0130Z/
GRANT ND-HETTINGER ND-MORTON ND-
639 PM MDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MORTON...SOUTHEASTERN HETTINGER AND GRANT COUNTIES UNTIL 730 PM
MDT/830 PM CDT/...

AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HEART BUTTE DAM...OR 49 MILES WEST OF BISMARCK...MOVING NORTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALMONT AROUND 800 PM CDT.
  NEW SALEM AROUND 815 PM CDT.
  JUDSON AROUND 820 PM CDT.
  SWEET BRIAR LAKE AROUND 825 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4699 10134 4655 10089 4612 10184 4640 10224
TIME...MOT...LOC 0039Z 230DEG 34KT 4660 10172
WIND...HAIL 60MPH 1.75IN

$$

SAVADEL
272 
WWUS53 KBIS 140053
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
753 PM CDT WED JUN 13 2012

NDC041-140102-
/O.CAN.KBIS.SV.W.0055.000000T0000Z-120614T0130Z/
HETTINGER ND-
653 PM MDT WED JUN 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4639 10206 4646 10204 4699 10135 4655 10089
      4617 10173
TIME...MOT...LOC 0052Z 230DEG 34KT 4669 10152

$$

NDC037-059-140130-
/O.CON.KBIS.SV.W.0055.000000T0000Z-120614T0130Z/
GRANT ND-MORTON ND-
653 PM MDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
AND GRANT COUNTIES UNTIL 730 PM MDT/830 PM CDT/...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ALMONT...OR 37 MILES WEST OF BISMARCK...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW SALEM AROUND 810 PM CDT.
  JUDSON AROUND 815 PM CDT.
  SWEET BRIAR LAKE AROUND 820 PM CDT.
  
ANOTHER STORM NEAR ELGIN NOW COULD PRODUCE QUARTER SIZE HAIL THROUGH 
830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4639 10206 4646 10204 4699 10135 4655 10089
      4617 10173
TIME...MOT...LOC 0052Z 230DEG 34KT 4669 10152
WIND...HAIL 60MPH 1.50IN

$$

SAVADEL
049 
WWUS53 KBIS 140101
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CDT WED JUN 13 2012

NDC037-059-140130-
/O.CON.KBIS.SV.W.0055.000000T0000Z-120614T0130Z/
GRANT ND-MORTON ND-
701 PM MDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
AND GRANT COUNTIES UNTIL 730 PM MDT/830 PM CDT/...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ALMONT...OR 31 MILES WEST OF BISMARCK...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW SALEM AROUND 810 PM CDT.
  SWEET BRIAR LAKE AND JUDSON AROUND 815 PM CDT.

AT 755 PM CDT...A TRAINED SPOTTER REPORTED PING PONG SIZE HAIL NEAR 
ALMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4639 10206 4646 10204 4699 10135 4655 10089
      4617 10173
TIME...MOT...LOC 0100Z 228DEG 35KT 4675 10143
WIND...HAIL 60MPH 1.50IN

$$

SAVADEL
102 
WWUS53 KBIS 140128
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT WED JUN 13 2012

NDC037-059-140138-
/O.EXP.KBIS.SV.W.0055.000000T0000Z-120614T0130Z/
GRANT ND-MORTON ND-
728 PM MDT WED JUN 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORTON AND GRANT
COUNTIES WILL EXPIRE AT 830 PM CDT/730 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM MDT.

LAT...LON 4639 10206 4646 10204 4699 10135 4655 10089
      4617 10173
TIME...MOT...LOC 0128Z 228DEG 35KT 4693 10113

$$

SAVADEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:27 PM MDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 13, 4:27 PM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
527 PM CDT WED JUN 13 2012

.DISCUSSION...

QUICK UPDATE TO EXPAND SEVERE THUNDERSTORM WATCH 386 ACROSS THE
NORTH PER COORDINATION WITH SPC AND ONGOING CONVECTIVE TRENDS AS
OF 2220 UTC. SOME CONVECTIVE INHIBITION REMAINS IN PLACE ACROSS
THE SOUTHWEST AND SOUTH CENTRAL...WHICH IS LIMITING THE STRENGTH
OF THE THUNDERSTORMS ALONG THE SOUTHERN END OF THE LINE.
HOWEVER...WITH THE ARRIVAL OF THE UPPER LEVEL WAVE AND ONSET OF
THE LOW LEVEL JET...CONVECTION SHOULD INCREASE FOR THESE
AREAS.

&&

.AVIATION...

ADDED THUNDERSTORMS TEMPO GROUPS TO KDIK...KMOT...KBIS AND KJMS
BASED UPON THE LATEST OBSERVED RADAR TRENDS THOUGH 22 UTC. SOME
THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IFR
CONDITIONS IN THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE AT
KJMS BETWEEN THE 08-11 UTC TIME FRAME. STRONG WESTERLY WINDS WITH
GUSTS TO 30 KTS ARE POSSIBLE AT ALL TAF SITES ON THURSDAY...WITH
SCATTERED SHOWERS ACROSS NORTHWEST NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE/AVIATION...AYD
Hazardous weather outlook, Jun 13, 4:35 PM MDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
535 PM CDT WED JUN 13 2012

NDZ025-037-047-048-050-051-142245-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
535 PM CDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE JAMES RIVER VALLEY TONIGHT.
SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING
WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT

NDZ002>005-010>013-018>023-031>036-040>046-142245-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-GOLDEN VALLEY-BILLINGS-
STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-EMMONS-
535 PM CDT WED JUN 13 2012 /435 PM MDT WED JUN 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
MUCH OF CENTRAL AND SOUTHWEST NORTH DAKOTA THIS EVENING AND
TONIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL
WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND TONIGHT.

NDZ001-009-017-142245-
DIVIDE-WILLIAMS-MCKENZIE-
535 PM CDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHWEST NORTH
DAKOTA THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AYD

In the hours before

Special weather statement, Jun 13, 5:11 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
611 PM CDT WED JUN 13 2012

NDZ010-140000-
MOUNTRAIL ND-
611 PM CDT WED JUN 13 2012

...STRONG THUNDERSTORM MOVING TOWARDS STANLEY...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 48 MILES EAST OF WILLISTON...MOVING NORTHEAST AT
45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSS...
  STANLEY...
  PALERMO...
  LOSTWOOD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HAMILTON/KING
Local storm report, Jun 13, 5:18 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
618 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             10 SSE NOONAN           48.76N 102.95W
06/13/2012  E0.88 INCH       DIVIDE             ND   TRAINED SPOTTER

&&

HAMILTON
Special weather statement, Jun 13, 5:45 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT WED JUN 13 2012

NDZ041-042-044-140045-
ADAMS-GRANT-HETTINGER-
545 PM MDT WED JUN 13 2012

...SPECIAL WEATHER STATEMENT...

AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING
NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  HETTINGER NOW...
  HAYNES BY 555 PM MDT...
  BENTLEY BY 645 PM MDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Local storm report, Jun 13, 6:01 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             HALLIDAY                47.35N 102.34W
06/13/2012  M0.75 INCH       DUNN               ND   TRAINED SPOTTER

            MODERATE HAIL

&&

MMATHEWS
Special weather statement, Jun 13, 6:21 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT WED JUN 13 2012

NDZ034-041-042-140115-
GRANT-HETTINGER-MORTON-
621 PM MDT WED JUN 13 2012

...SPECIAL WEATHER STATEMENT...

AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL GRANT COUNTY...MOVING NORTHEAST
AT 40 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HEIL...               HEART BUTTE DAM...    ALMONT...
  NEW SALEM...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Local storm report, Jun 13, 6:29 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             2 W FLAXTON             48.90N 102.44W
06/13/2012  E0.75 INCH       BURKE              ND   PUBLIC

&&

HAMILTON

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:14 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver61 min
Jun 13, 7:28 PM MDTSevere Thunderstorm WarningBISRenville47 min
Jun 13, 7:36 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver54 min
Jun 13, 7:39 PM MDTAreal Flood AdvisoryBISOliver6 hr
Jun 13, 8:01 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Sioux59 min
Jun 13, 8:04 PM MDTSevere Thunderstorm WarningBISBottineau, Renville56 min
Jun 13, 8:11 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Sheridan29 min
Jun 13, 9:00 PM MDTSevere Thunderstorm WarningBISGrant, Sioux60 min
Jun 13, 9:35 PM MDTSevere Thunderstorm WarningBISGrant, Morton40 min
Jun 13, 9:50 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton40 min
Jun 13, 10:19 PM MDTSevere Thunderstorm WarningBISBurleigh41 min
Jun 14, 3:33 AM MDTSevere Thunderstorm WarningBISLaMoure42 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.